diplomatic Archived signal Translated · Українська · 2–5m lag

За словами міністра охорони здоров'я Кералама, медикаментозні препарати, які, можливо, даються пацієнтам Ніпа.

К. Мураледхаран каже, що медична рада дослідить, чи використання застарілого ремедіатора призвело до смерті хворих на Ніпа.

Reported by The Hindu
Read the complete report at The Hindu ↗
Verification notice

IntelMap indexes open-source reporting. This page identifies what a source reported; it does not independently confirm the claim.

INCIDENT FUSION

2 reports · 2 sources

The HinduЗа словами міністра охорони здоров'я Кералама, медикаментозні препарати, які, можливо, даються пацієнтам Ніпа.The HinduЗа словами міністра охорони здоров'я Кералама, медикаментозні препарати, які, можливо, даються пацієнтам Ніпа.
INCIDENT EVOLUTION

9 recorded states

Signal first indexedP1 · 68% quality · 1 source

Corroboration 1→2 sources · quality 68→72P1 · 72% quality · 2 sources

Quality 72→76P1 · 76% quality · 2 sources

Quality 76→80P1 · 80% quality · 2 sources

Quality 80→84P1 · 84% quality · 2 sources

Quality 84→88P1 · 88% quality · 2 sources

Quality 88→92P1 · 92% quality · 2 sources

Quality 92→96P1 · 96% quality · 2 sources

Quality 96→99P1 · 99% quality · 2 sources

Explore this day in the archive →
QUALITY CONTROL

Report this signal

Reports are anonymous and retained privately for editorial review.